MAUDE Adverse Event Report: W&H DENTALWERK BUERMOOS GMBH S-12; SURGICAL HANDPIECE

W&H DENTALWERK BUERMOOS GMBH S-12; SURGICAL HANDPIECE
Model Number S-12
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The handpiece was analysed in w&h service station.There were no damages identified.It functions accordingly during the test procedure.
 
Event or Problem Description
The end-user stated that the tip of the handpiece s-12 got hot and burned the patient.Also the assistant got burn marks after touching the handpiece.

Brand Name
S-12
Common Device Name
SURGICAL HANDPIECE
Manufacturer (Section D)
W&H DENTALWERK BUERMOOS GMBH
ignaz-glaser-strasse 53
buermoos, salzburg 5111
AU  5111
MDR Report Key8295675
Report Number9681479-2019-00001
Device Sequence Number2701556
Product Code KMW
UDI-Device IdentifierJ021300610001
UDI-PublicJ021300610001
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K080939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberS-12
Device Catalogue Number30061000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1